Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 17, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 28, 2012, 2:50 PM CST. It took effect at Feb 28, 2012, 10:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 2:50 PM CST (20:50 UTC)
- In effect from
- Feb 28, 2012, 10:00 PM CST
- Expired
- Feb 29, 2012, 9:29 AM CST
- In force
- 11 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
166 WHUS74 KBRO 282050 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 250 PM CST TUE FEB 28 2012 ...SOUTH WINDS INCREASE TONIGHT AND SEAS BUILD BY WEDNESDAY... .SOUTH WINDS TO INCREASE OVERNIGHT AS THE PRESSURE GRADIENT STRENGTHENS. SURFACE LOW PRESSURE TO DEVELOP OVER THE SOUTHERN AND CENTRAL PLAINS COMBINING WITH HIGH PRESSURE OVER THE GULF STRENGTHENING THE ON SHORE FLOW. SEAS ARE EXPECTED TO BE SLOW IN RESPOND WITH HIGHER SEAS BY WEDNESDAY MORNING. GMZ150-155-170-175-290500- /O.NEW.KBRO.SC.Y.0017.120229T0400Z-120301T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 250 PM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST WEDNESDAY. WINDS AND WAVES: SOUTH WINDS INCREASING TO 20 KNOTS WITH GUSTS OF 25 KNOTS AFTER MIDNIGHT. SEAS 3 TO 5 FEET THIS EVENING BUILD 4 TO 6 FEE AFTER MIDNIGHT AND 5 TO 7 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
789 WHUS74 KBRO 290322 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 922 PM CST TUE FEB 28 2012 ...SOUTH WINDS INCREASE TONIGHT AND SEAS BUILD BY WEDNESDAY... .SOUTH WINDS WILL INCREASE OVERNIGHT AS THE PRESSURE GRADIENT STRENGTHENS. SURFACE LOW PRESSURE WILL DEVELOP OVER THE SOUTHERN AND CENTRAL PLAINS COMBINING WITH HIGH PRESSURE OVER THE GULF OF MEXICO TO STRENGTHEN THE ONSHORE FLOW. SEAS ARE EXPECTED TO BE SLOW TO RESPOND WITH HIGHER SEAS LIKELY BY WEDNESDAY MORNING. GMZ150-155-170-175-291130- /O.CON.KBRO.SC.Y.0017.120229T0400Z-120301T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 922 PM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND BETWEEN 0 AND 60 NAUTICAL MILES OFFSHORE. WINDS AND WAVES: SOUTH WINDS INCREASING TO 20 KNOTS WITH GUSTS OF 25 KNOTS AFTER MIDNIGHT. SEAS 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET AFTER MIDNIGHT AND 5 TO 7 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
136 WHUS74 KBRO 290943 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 343 AM CST WED FEB 29 2012 ...WINDS CONTINUE TO INCREASE ACROSS THE COASTAL WATERS THIS MORNING... .SOUTH WINDS WILL CONTINUE TO INCREASE THIS MORNING AS THE PRESSURE GRADIENT STRENGTHENS. SURFACE LOW PRESSURE WILL CONTINUE TO DEVELOP OVER THE SOUTHERN AND CENTRAL PLAINS COMBINING WITH HIGH PRESSURE OVER THE GULF OF MEXICO TO STRENGTHEN THE ONSHORE FLOW. SEAS ARE EXPECTED TO BE SLOW TO RESPOND WITH HIGHER SEAS LIKELY BY THIS AFTERNOON. GMZ130-132-135-291745- /O.NEW.KBRO.SI.Y.0016.120229T1200Z-120301T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 343 AM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS THIS MORNING WILL DECREASE TO AROUND 20 KNOTS THIS AFTERNOON. BAY WATERS WILL BE CHOPPY TO ROUGH ACROSS THE LAGUNA MADRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-291745- /O.CON.KBRO.SC.Y.0017.000000T0000Z-120301T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 343 AM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. WINDS AND WAVES: SOUTH WINDS INCREASING TO 20 KNOTS WITH GUSTS OF 25 KNOTS THIS MORNING. SEAS 3 TO 5 FEET THIS MORNING WILL BUILD TO 5 TO 7 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
475 WHUS74 KBRO 291529 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 929 AM CST WED FEB 29 2012 ...WINDS CONTINUE TO INCREASE ACROSS THE LAGUNA MADRE BUT OFFSHORE TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS... .WINDS OFFSHORE NOT INCREASE WITH COOLER GULF WATERS LIMITING MIXING OF HIGHER WINDS TO THE WATERS SURFACE. HOWEVER...STRONG GRADIENT TO ALLOW FOR WINDS TO INCREASE OVER THE LAGUNA MADRE THIS MORNING INTO THE EARLY AFTERNOON. GMZ150-155-170-175-291630- /O.CAN.KBRO.SC.Y.0017.000000T0000Z-120301T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 929 AM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTH WINDS OF AROUND 15 KNOTS IS EXPECTED TODAY. SEAS 3 TO 5 FEET ARE ANTICIPATED. $$ GMZ130-132-135-010000- /O.CON.KBRO.SI.Y.0016.000000T0000Z-120301T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 929 AM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS THIS MORNING WILL DECREASE TO AROUND 20 KNOTS THIS AFTERNOON. BAY WATERS WILL BE CHOPPY TO ROUGH ACROSS THE LAGUNA MADRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 1:58 PM CST, 52 minutes earlier.
Area forecast discussion, Feb 28, 1:58 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
158 PM CST TUE FEB 28 2012
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...TWO DISTINCT
SHORTWAVE TROUGHS TO TRAVERSE THE ROCKIES AND CENTRAL PLAINS OVER
THE NEXT 36 HOURS. AS A RESULT SURFACE LOW PRESSURE TO FORM OVER THE
LEE SIDE OF THE ROCKIES AND MOVE ACROSS THE CENTRAL PLAINS. THIS
WILL MAINTAIN BREEZY...WARM AND HUMID CONDITIONS ACROSS DEEP SOUTH
TEXAS AND RIO GRANDE VALLEY THROUGH THE SHORT TERM PERIOD. THREE
WEEKS BEFORE SPRING AND THE WIND MACHINE IS JUST A NOTCH LOWER. LOW
LEVEL JET OF 35 KNOTS TO REDEVELOP TONIGHT KEEPING OVERNIGHT WINDS
ELEVATED WITH MINIMUM DECOUPLING. LOW CLOUDS TO INCREASE STEADILY
OVERNIGHT FIRST ACROSS THE LOWER VALLEY THEN SPREAD OR FORM FARTHER
INLAND. NO DENSE FOG IS EXPECTED INLAND DUE TO THE STRONGER WINDS
BUT SOME PATCHY AREAS ARE POSSIBLE ESPECIALLY ACROSS THE NORTHERN
COUNTIES WHERE WINDS MAY DROP OFF THE MOST. OVERNIGHT TEMPERATURES
WILL REMAIN WELL ABOVE LATE FEB AVERAGES OF MID TO UPPER 50S WITH
THE WINDS AND CLOUDS AND HIGH DEW POINT AIR TO INSULATE THE
ATMOSPHERE. WILL TREND JUST ABOVE BOTH THE MET AND MAV GUIDANCE
VALUES AS THIS HAS BEEN THE CASE IN THESE TYPES OF SITUATIONS THIS
YEAR. NOT EXPECTING ANY RAIN WITH THE LOW CLOUDS OVERNIGHT BUT A
SPRINKLE OR SOME DRIZZLE IS POSSIBLE ALONG THE COASTAL COUNTIES BUT
NOT ENOUGH COVERAGE TO ADD TO THE FORECAST. FOR WEDNESDAY A REPEAT
OF TODAY WITH CLOUDS BREAKING UP BY NOON WITH DEEP MIXING TAKING
PLACE. BREEZY TO WINDY CONDITIONS EARLY THEN TAPERING OFF AS A WEAK
FRONT APPROACHES THE NORTHERN FRINGES OF THE CWA. MODELS KEEP THE
FRONT NORTH OF THE CWA AS THE NEXT SHORTWAVE DIVES INTO THE ROCKIES
AND LIMITED HIGH PRESSURE MOVING SOUTH INTO TEXAS. TEMPERATURES TO
BE ON THE HIGHER END OF GUIDANCE WITH SOME 90S POSSIBLE OVER THE
CENTRAL RANCH LANDS AND ALONG THE MIDDLE RIO GRANDE VALLEY.
.LONG TERM /THURSDAY THROUGH TUESDAY/...HIGHS ON THURSDAY AND
FRIDAY ARE EXPECTED TO BE IN THE MID TO UPPER 80S...A FEW
LOCATIONS COULD REACH 90 DEGREES...WHICH IS WELL ABOVE NORMAL. THE
MAV MOS INDICATE THAT THE AREA SHOULD SEE FOG AND LOW CLOUD
CEILINGS FOR THURSDAY AND FRIDAY MORNING WHILE THE MET MOS DATA
DOES NOT. HAVE DECIDED TO ADDED THE MENTION OF PATCHY FOG AS
POOLING MOISTURE SHOULD ALLOW FOR THE FOG AND LOW CLOUDS THROUGH
FRIDAY. THE NEXT COLD FRONT IS EXPECTED TO MOVE ACROSS DEEP SOUTH
TEXAS EARLY SATURDAY MORNING. HIGH PRESSURE SETTLES INTO THE
REGION SATURDAY AFTERNOON AND SUNDAY RESULTING IN COOLER AND DRIER
CONDITIONS. HIGH TEMPERATURES ON SATURDAY WILL BE NEAR NORMAL.
MOISTURE BEGINS TO INCREASE EARLY NEXT WEEK AS SURFACE HIGH
PRESSURE MOVES EAST OVER THE APPALACHIAN MOUNTAINS. THE RETURN
FLOW MAY BRING ISOLATED SHOWERS MONDAY AND TUESDAY TO DEEP SOUTH
TEXAS.
&&
.MARINE...
TONIGHT THROUGH WEDNESDAY NIGHT...PRESSURE GRADIENT TO STRENGTH OVER
THE OFFSHORE COASTAL WATERS TONIGHT AS BETTER MECHANICAL MIXING
DEVELOPS AS LOW LEVEL JET STRENGTHENS. SMALL CRAFT ADVISORIES HAVE
BEEN POSTED FOR TONIGHT AND WEDNESDAY AS CONDITIONS STEADILY
DETERIORATE. WINDS TO INCREASE FIRST OVERNIGHT WITH SEAS SLOWER TO
RESPOND. GRADIENT TO REMAIN MODERATELY STRONG WEDNESDAY AS LOW
PRESSURE OVER THE CENTRAL PLAINS COMBINES WITH HIGH PRESSURE OVER
THE GULF. A WEAK COLD FRONT TO APPROACH THE NORTHERN COASTAL WATERS
LATE WEDNESDAY BUT IS EXPECTED TO DISSIPATE WITH A STRONGER UPSTREAM
TROUGH TO INFLUENCE THE SOUTHERLY WINDS THROUGH WEDNESDAY NIGHT
KEEPING CONDITIONS SOMEWHAT UNSETTLED.
THURSDAY THROUGH SUNDAY...HIGH PRESSURE OVER THE GULF OF MEXICO
WILL RESULT IN MODERATE SOUTH SOUTHEAST WINDS AND MODERATE SEAS
PERSISTING THROUGH LATE THURSDAY. MARGINAL SMALL CRAFT ADVISORY
CONDITIONS WILL BE POSSIBLE FRIDAY AS THE PRESSURE GRADIENT
TIGHTENS. THE NEXT COLD FRONT APPROACHES THE REGION LATE FRIDAY.
THE COLD FRONT IS EXPECTED TO MOVE ACROSS THE LOWER TEXAS COASTAL
WATERS ON SATURDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE
LIKELY SATURDAY MORNING AS STRONG NORTH TO NORTHEAST WINDS WILL
DEVELOP IN THE WAKE OF THE FRONT. SEAS ARE EXPECTED TO BUILD
OFFSHORE TO BETWEEN 8 AND 10 FEET LATER ON SATURDAY. WINDS WILL
BEGIN TO DECREASE SATURDAY NIGHT AND INTO SUNDAY AS HIGH PRESSURE
SHIFTS EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 70 82 68 78 / 10 10 10 10
BROWNSVILLE 70 83 69 79 / 10 10 10 10
HARLINGEN 70 87 69 83 / 10 10 10 10
MCALLEN 70 91 69 87 / 0 10 10 10
RIO GRANDE CITY 69 88 69 89 / 0 10 0 10
SOUTH PADRE ISLAND 70 75 68 70 / 10 10 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM CST
WEDNESDAY FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
59/63Hazardous weather outlook, Feb 28, 5:18 AM CST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 518 AM CST TUE FEB 28 2012 TXZ251-254>257-291130- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 518 AM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE SEA FOG WILL REDUCE VISIBILITIES TO A QUARTER OF A MILE OR LESS THIS MORNING. A DENSE FOG ADVISORY IS IN EFFECT THROUGH 9 AM TODAY. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PATCHY FOG WILL ONCE AGAIN REDUCE VISIBILITIES FOR MOTORISTS ON WEDNESDAY AND THURSDAY MORNING. A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-291130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 518 AM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM CST TODAY FOR THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 20 NAUTICAL MILES OFFSHORE DUE TO THE FORMATION OF WIDESPREAD DENSE FOG. A SMALL CRAFT ADVISORY IS POSSIBLE FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY IS POSSIBLE FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248>250-252-253-291130- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 518 AM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. PATCHY FOG WILL REDUCE VISIBILITIES FOR MOTORISTS ACROSS DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PATCHY FOG WILL ONCE AGAIN REDUCE VISIBILITIES FOR MOTORISTS ON WEDNESDAY AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:06 AM CST | Dense Fog Advisory | BRO | Cameron, Kenedy, Willacy | 8 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.